MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AGBA PICC NAVICURVE: 2L 5.5FR X 55CM BP; CATHETER, INTRAVASCULAR, THERA

ARROW INTERNATIONAL LLC ARROW AGBA PICC NAVICURVE: 2L 5.5FR X 55CM BP; CATHETER, INTRAVASCULAR, THERA
Catalog Number DLX-45552-CURVB
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "tab broke from sheath while attempting to peel sheath.The inserter was able to peel away the sheath with the single tab".The patient had no harm or injury.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The customer returned one peel-away sheath for analysis.Signs of use in the form of biological material were observed.Visual inspection revealed that one side of the peel-away sheath tabs tore at the tab, causing the tab to separate from the rest of the assembly.The sheath extrusion appeared stretched at the site of separation.Microscopic examination confirmed the damage and revealed that the sheath was torn completely down one scoreline.The sheath was severed to observe the cross-section.The overall length of the sheath measured 2 13/16", which is within the specification limits of 2 5/8" - 2 7/8" per the sheath product drawing.Functional inspection could not be accurately performed as a part of this complaint investigation due to the condition of the returned sample.Manufacturing was consulted as a part of this complaint investigation.They confirmed the defect is likely related to a loose core pin that damaged cavity #1 during the manufacturing process.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit informs the user, "precaution: avoid tearing sheath at insertion site which opens surrounding tissue creating a gap between catheter and dermis." the report of peel-away tabs breaking off in use was confirmed through complaint investigation of the returned sample.Visual analysis revealed that one side of the peel-away sheath tabs tore at the tab, causing the tab to separate from the rest of the assembly.Microscopic examination revealed that the sheath was torn completely down one scoreline.Manufacturing was consulted as a part of this complaint investigation, and they confirmed the defect is a manufacturing process issue.Therefore, based on the customer report and the sample received, manufacturing caused or contributed to this event.A non-conformance was initiated to further investigate this complaint issue.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW AGBA PICC NAVICURVE: 2L 5.5FR X 55CM BP
Common Device Name
CATHETER, INTRAVASCULAR, THERA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21477465
Report Number9680794-2025-00196
Device Sequence Number14344520
Product Code LJS
UDI-Device Identifier10801902208702
UDI-Public(01)10801902208702(11)241102(17)260227(10)33F24K0472(21)
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K220363
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/27/2026
Device Catalogue NumberDLX-45552-CURVB
Device Lot Number33F24K0472
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2025
Supplement Date Received by Manufacturer03/26/2025
Initial Report FDA Received Date02/27/2025
Supplement Report FDA Received Date04/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown